# SDR 06FDEA0063

- Difficulty date: January 7, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 47,591 hours, 8,576 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O WITH GEAR HANDLE UP, HAD BOTH  PRIM AND SEC RT MAIN GEAR DSPL "RED"  LIGHT (GEAR NOT UP).  RAN QRH, AND 1ST ATTEMPT TO CYCLE GEAR SAME IND. AFTER 2ND ATTEMPT GEAR SHWD PRIM AND SEC "UP AND LOCK"  IND. CONT TO DEST. PSEU FAULT RVW GOT FAULT CODE NR 9:R MLG DOWN AND LOCK PRIM, NR 13:R MLG UP AND LATCH PRIM, NR 17:R  MLG DOWN AND LOCK SEC AND NR 21:R MLG UP AND LOCK  SEC.  T/S AS PER FIM 31-71-00 PSEU AND SENSORS PASS TEST.  REF TO FIM 32-30-03 INSP R MLG DOOR  LATCH, PROX SNSR GAP AND DOOR RETRACT CYL, MLG DOOR CYL AND SEL VALVE FOR LKGE ALL NORM NO DEFECT FOUND.  R/I PSEU ASSY AS PER MM31-71-01-2 AND CARRIED OUT R MLG PROX SENSOR TEST AS PER MM 32-61-15-5 FOUND  SATIS.
